Two Theorems on Modifications of Analytic Spaces.
Inventiones mathematicae, Tome 20 (1973), pp. 227-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1973__20_142215,
author = {Maurizio Cornalba},
title = {Two {Theorems} on {Modifications} of {Analytic} {Spaces.}},
journal = {Inventiones mathematicae},
pages = {227--248},
year = {1973},
volume = {20},
zbl = {0264.32006},
url = {http://geodesic.mathdoc.fr/item/IM_1973__20_142215/}
}
Maurizio Cornalba. Two Theorems on Modifications of Analytic Spaces.. Inventiones mathematicae, Tome 20 (1973), pp. 227-248. http://geodesic.mathdoc.fr/item/IM_1973__20_142215/